mental-health-icon
Sleeping Pills overdose reaction
My frnd taken 30 zolfresh tablet he is in hospital now.How much mg of zolfresh can dangerous and causes death.
456 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

No death will happen...in this dose... Don't worry...after she became all right Start therapy sessions for her.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please continue treatment in hospital under specialist supervision
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
This is not the time to consult online. Take him to a hospital ER.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
30 tablets of zolfresh are very dangerous. Please continue the treatment under intensive care or physicians care.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please take him to hospital immediately. It can affect breathing and is toxic. Antidotes available
Next Steps
please take your friend to hospital or call an ambulance
Health Tips
there are antidotes available
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.